# SDR SWAA2024122079319

- Difficulty date: December 19, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 49,380 hours, 30,309 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Bracket
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL; BRACKET CRACKED ABOVE #1 AFT FUEL BOOST PUMP<[01] REMOVED AND REPLACED LEFT WHEEL WELL BRACKET ABOVE #1 AFT FUEL BOOST PUMP IN REF SRM 51-40-02 AND SRM 51-10-02.
